The Horse Forum > The Horse Forum Community > Rider Wellness


This is a discussion on Cefprozil? within the Rider Wellness forums, part of the The Horse Forum Community category
  • Cefprozil sinus infection
  • Sinus infection cefprozil

LinkBack Thread Tools
    01-01-2013, 12:28 PM

Okay, this doesn't have to do with riding but anyway...
I'm taking cefprozil for a sinus infection, this is day 6. My symptoms are gone. But yesterday I started noticing symptoms of a bladder infection; I've had two before and this feels the same; having to go a lot, lots of burning. But it can't be a bladder infection, can it? Wouldn't the antibiotic take care of it?
Posted via Mobile Device
Sponsored Links
    01-01-2013, 12:37 PM
Green Broke
Well, could be a yeast infection from the antibiotics. I'd call the doc and get some diflucan.
Posted via Mobile Device
    01-01-2013, 12:59 PM
What are the symptoms of a yeast infection?
Posted via Mobile Device
    01-01-2013, 01:06 PM
Green Broke
Avoiding Vaginal Yeast Infections When You're Prescribed an Antibiotic - Yeast Infection Center - EverydayHealth.com
Posted via Mobile Device
    01-01-2013, 01:10 PM
I don't have those symptoms...my burning is inside, like in my lower stomach.
Posted via Mobile Device
    01-01-2013, 03:00 PM
Site Sponsor
Originally Posted by howrsegirl123    
I don't have those symptoms...my burning is inside, like in my lower stomach.
Posted via Mobile Device
Did you increase you water intake while take Cefpro?

It is advised to drink at least and extra Quart of water per pill you take.

After the fact, extra water may help, yogurt to replace the good bacteria that the Cefpro killed may also help, but at this stage (after the fact) you may need to see a doctor.

    01-01-2013, 09:19 PM
Antibiotics kill off certain bugs which allow others to run rampant. Call your doctor.

Quick Reply
Please help keep the Horse Forum enjoyable by reporting rude posts.

Register Now

In order to be able to post messages on the The Horse Forum forums, you must first register.

Already have a Horse Forum account?
Members are allowed only one account per person at the Horse Forum, so if you've made an account here in the past you'll need to continue using that account. Please do not create a new account or you may lose access to the Horse Forum. If you need help recovering your existing account, please Contact Us. We'll be glad to help!

New to the Horse Forum?
Please choose a username you will be satisfied with using for the duration of your membership at the Horse Forum. We do not change members' usernames upon request because that would make it difficult for everyone to keep track of who is who on the forum. For that reason, please do not incorporate your horse's name into your username so that you are not stuck with a username related to a horse you may no longer have some day, or use any other username you may no longer identify with or care for in the future.

User Name:
Please enter a password for your user account. Note that passwords are case-sensitive.
Confirm Password:
Email Address
Please enter a valid email address for yourself.
Email Address:


Human Verification

In order to verify that you are a human and not a spam bot, please enter the answer into the following box below based on the instructions contained in the graphic.

Old Thread Warning
This thread is more than 90 days old. When a thread is this old, it is often better to start a new thread rather than post to it. However, If you feel you have something of value to add to this particular thread, you can do so by checking the box below before submitting your post.

Thread Tools

All times are GMT -4. The time now is 04:25 PM.

Powered by vBulletin® Version 3.8.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Friendly URLs by vBSEO 3.6.0